i took viagra and started the sexual intercourse an hour later and there was not full erection ( the penis was not hard enough )
6 Nov 2010
Not sure what dosage you are taking, but if you are at a low level such as 25 mg. you may want to see your doctor for a higher dosage. I was having some problems as you were and had some blood work done which showed that my testosterone was low. Had another test to verify what was causing that and ended up taking injections of testosterone which helped my erections and also my physical and mental health. I would make an appointment with a doctor to explore these and possibly other reasons why you are having this problem. Good luck
- Viagra Information for Consumers
- Viagra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viagra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 30 May 2011
Hi, i have been taking proscar for about 3 years now with excellent results for my hairloss, although i have a very low sex drive, loss of erection ...
2 answers • 27 Jul 2011
does taking Viagra affect your ability to reach climax? If not will your erection go away after the climax. If not can you reach climax multiple ...
3 answers • 30 Apr 2012
2 answers • 10 Aug 2013
I lose my erection to soon,need to extend erection lasting time
1 answer • 15 days ago